Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 719496, 10 pages
http://dx.doi.org/10.1155/2014/719496
Research Article

An Improved Geometric Programming Approach for Optimization of Biochemical Systems

Department of Mathematics, Bohai University, Jinzhou 121013, China

Received 31 January 2014; Accepted 18 May 2014; Published 1 June 2014

Academic Editor: Chein-Shan Liu

Copyright © 2014 Gongxian Xu and Lei Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Yezhen Liu, and Gongxian Xu, “Fuzzy optimization of biochemical systems,” 2016 12th International Conference on Natural Computation, Fuzzy Systems and Knowledge Discovery, ICNC-FSKD 2016, pp. 1027–1031, 2016. View at Publisher · View at Google Scholar
  • L. Bayón, P. Fortuny Ayuso, J. M. Grau, M. M. Ruiz, and P. M. Suárez, “CMMSE-17: general analytical laws for metabolic pathways,” Journal of Mathematical Chemistry, 2017. View at Publisher · View at Google Scholar
  • Gongxian Xu, and Yang Li, “Steady-state Optimization of Biochemical Systems by Bi-level Programming,” Computers & Chemical Engineering, 2017. View at Publisher · View at Google Scholar